... in general, so iwas just looking for some general feedback or suggestions. I was taking about 60mg every 4 hours every day for almost a year, so about 180mg daily give or take. Just a week or two ago i decided that my addiction was draining my wallet and doing a number on my relationship and social life. I was spending thousands of dollars at a time and never wanted to go out, drink or hang with my friends really. I am 25 years old and that issnt the path i want to continue on. I started tappering down from 6 at a time, then 3 or 4 days later i would go down to 4, then 2, and so forth. i slipped a couple of days but it has been 2 days now without any pills. I must also state that i am prescribed to xanax for anxiety. sorry for the long story its just hard to find someone who understands. believe it or not my own girlfeind didnt even know untill i told her last week, and thankfully she wass understanding. Anyway idk how but one of my buddies can get ahold of pretty much anything, so i bought 5 suboxone's from him just in case i needed one. i didnt know if i would take them or not but i just wanted to be safe so i didnt have severe WD. After tappering off and finally stopping the pills, i was obviously achy all over, mostly my feet and knees so the 2nd day (today) i decided to take a suboxone and it helped a lot. I did have a mild headache on and off for the day but wasnt anything unbarable. I just didnt know if i should keep taking the suboxyone's and i dont even kow if it is safe to take with my xanax. But either way im done with the pain meds period. i guess i'll just take it day by day and c how i feel, maybe i'll just cut the suboxyone film in half if i still feel the WD and then maybe a quarter the next time. I'm thinkin i should b sraight no longer than a week and then i will finally have no more feeling of WD. Idk i am open to any and all suggestions obviously since i seem to have wrote a short novel by rambling on. Please any advice would make me feel better. Thank You
Great job on your taper! Fight the good fight, and you will soon feel like YOU again. Your WD sounds pretty mild, and that is wonderful.
Please do be careful with Subs and Xanax as they are both CNS depressants... if memory serves, and it doesn't always!!
Sounds as if you are out of the woods at this point. You can help so many people on this site with your positive attitude and advice.
just want you to know I agree with Sweetlemon you would make a great person who could help so many, She's right you are doing great, I live with Chronic pain and have since 2000 but I read this (and don't worry about the length of it) and it was an inspiration to me, you just keep on keeping on, hang tight and things are going to start getting better, just take things easy and before you know it the days will be better, wishing you the best
Technically you are NOT supposed to take any benzos with suboxone as both are respiratory depressants and it could cause one to stop breathing. I read on here all the time that people are prescribed both, but technically, unless someone has seizure disorder or is so dependent upon benzo that they will seize when they stop, you should NOT take both. You aren't supposed drink, take muscle relaxers or any other respiratory depressant on them either. This is not a judgement, it is just what is suggested by the company that makes it. Subs do stop withdrawal and craving and the cessation of withdrawal and craving helps keep you from relapsing. You will need support too, which your GF gives and we give here. My suggestion would be to do some light exercise( if you are physically able) as this helps reboot the brain to start up the natural pain relieving system, it produces endorphins that make you feel better mentally and physically and it helps regulate the eat sleep wake cycles.
Start your exercise slow so you won't get sore and quit. Exercise is critical to rebooting the brain after opiate addiction. If you think you are getting depressed, have that treated. We have had a few complaints about the suboxone films versus the tablets, if you notice any negative side effects, swelling, feeling bad or pain, stop taking it.The less subs you can stabilize at, the better. You can try going a day or more between doses of it to see how you feel, it can stay on the receptor sites for several days at high enough doses. The other reason a person should NOT take benzos while on subs is that the brain will heal better with less changes in the chemisty, not a judgement, just there to help explain why. Best of Luck to you. Pattishan
Thanks for the helpfull tips, i only took 1 sub my first day off and i dont feel the need to take any more. I am feeling a lot better, but kind of strange at times but i think this will pass soon. And yes i am very active, well usually but when i was on the pills i never felt like doing anything. I play soccer 2 times a week, bowl, play softball and golf. prettty much you name it i do it. so i will definently put forth an effort to keep being active. it isnt as bad as i had anticipated but it just takes a little will power. i have a very addictive personality but i am done being stupid. its amazing how it changes ones life, i already feel like i have more energy and am in a better mood in this short amount of time. Thanks again for all the responses its good to know their are people who are willing to help and give good advise.
- Oxycodone Information for Consumers
- Oxycodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxycodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
This is more of a relationship question but I am posting this here because my addiction to percocet?
Posted 5 Jun 2010 • 3 answers
Posted 11 Jan 2011 • 2 answers
Posted 31 May 2011 • 1 answer
Posted 25 Aug 2011 • 3 answers
Oxycodone - Hey all, I had a pain pump shut down do to a granuloma compressing my cord 6 months ago,
Posted 21 Jul 2016 • 0 answers